Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
158 Doctors are Online

Severe peeling on the outer layer near anus post fistula operation. Is it advisable to use nebasulf to speed up healing process?

hello sir,, i got my fistulea operation over half a month ago... the result of the operation was a great layer of skin was peeled from near my anus .. now since 15 days are over.. are the internal layers of skin are all grown.. just only only the very outermost layer is bending to be grown.. and i dont feel much pain over it, as i did before.. now i can i apply nebasulf power over that layer.. because i have well experienced through normal injuries that that nebasulf power can speed up healing to a great extent,,,, So can i try i try that power on that area doctor?
Asked On : Mon, 23 Jul 2012
Answers:  1 Views:  125
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
General & Family Physician 's  Response
Maintain hygiene on the wound area by cleaning it well.
NEBASULF powder is an antibiotic powder and as such it doesn't speed up any healing.
Healing takes place of it's own.
Follow the instructions of your treating surgeon regarding care of wound.
Answered: Tue, 24 Jul 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor